Pine Bluff, AR
A 21-year-old female asked:
I am in nursing school and i am taking 75mg of topamax (topiramate) for chronic migraines and 10mg of zyrtec and its making me drowsy when i try to study. is ther?
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 59 years experience
Yes: If you have already tried beta blocker without success, you should consider getting Botox injections - approved by FDA for chronic or frequent migraines.
Created for people with ongoing healthcare needs but benefits everyone.
3.8k viewsAnswered >2 years ago
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.